# SDR DL72S982063

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407DA
- Make and model: Boeing 727232
- Aircraft serial: 21151
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 784
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE FS 784 RT FRAME INBD FLANGE.  THE CRACK PROPAGATES FROM THE FIRST FASTENER HOLE ABOVE THE FLOOR LINE.  REPAIRED PER ERA 300891-14AD, REV A.
